International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 638935 | 8 pages | https://doi.org/10.1155/S0161171204302073

Flat semimodules

Received08 Feb 2003

Abstract

We introduce and investigate flat semimodules and k-flat semimodules .We hope these concepts will have the same importance in semimodule theory as in the theory of rings and modules.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

89 Views | 681 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder